| Model Number |
J6 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
04/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges she was going down a street when the unit allegedly cut out and she was allegedly thrown into a cement step.
Additional Manufacturer Narrative
The motors were returned for evaluation.The alleged condition (power loss) could not be duplicated.
Event or Problem Description